Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 13, NWS Tampa Bay, FL

February 6, 2016

NWS Tampa Bay, FL issued this small craft advisory at Feb 6, 2016, 3:01 PM EST. It took effect at Feb 7, 2016, 1:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2016, 3:01 PM EST (20:01 UTC)
In effect from
Feb 7, 2016, 1:00 AM EST
Expired
Feb 7, 2016, 7:00 PM EST
In force
18 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

328 
WHUS72 KTBW 062001
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
301 PM EST SAT FEB 6 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED OVER THE WATERS FROM LATE
TONIGHT THROUGH SUNDAY EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY AND MOVE NORTHEAST
ALONG THE WESTERN ATLANTIC COAST. IN THE WAKE OF THIS
SYSTEM...STRONG NORTHWESTERLY WINDS WILL DEVELOP AFTER
MIDNIGHT...SPREADING OVER ALL OF THE WATERS BY EARLY SUNDAY
MORNING. WINDS SHOULD SLOWLY SUBSIDE FROM LATE SUNDAY AFTERNOON
INTO SUNDAY EVENING.

GMZ850-853-856-870-873-876-071200-
/O.NEW.KTBW.SC.Y.0013.160207T0600Z-160208T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
301 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY. 

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET...BUILDING TO 8 TO 11 FEET
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-071200-
/O.NEW.KTBW.SC.Y.0013.160207T0900Z-160207T2100Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
301 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST
SUNDAY. 

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS WITH GUSTS OF 25 TO 30
  KNOTS.

* WAVES/SEAS...1 TO 3 FOOT SEAS NEAR THE MOUTH OF THE BAY...WITH
  CHOPPY TO ROUGH CONDITIONS ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
3 follow-up statements
712 
WHUS72 KTBW 070236
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
936 PM EST SAT FEB 6 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED OVERNIGHT THROUGH SUNDAY
EVENING...

.LOW PRESSURE NEAR THE FLORIDA EAST COAST WILL INTENSIFY AND MOVE
NORTHEASTWARD INTO THE WESTERN ATLANTIC LATER TONIGHT AND SUNDAY.
IN THE WAKE OF THIS SYSTEM...STRONG NORTHWESTERLY WINDS WILL
DEVELOP...SPREADING OVER ALL OF THE WATERS OVERNIGHT. WINDS
SHOULD SLOWLY SUBSIDE LATE SUNDAY AFTERNOON INTO SUNDAY EVENING.

GMZ850-853-856-870-873-876-071045-
/O.CON.KTBW.SC.Y.0013.160207T0600Z-160208T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
936 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET...BUILDING TO 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-071045-
/O.CON.KTBW.SC.Y.0013.160207T0900Z-160207T2100Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
936 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
SUNDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  POSSIBLE.

* WAVES/SEAS...1 TO 3 FOOT SEAS NEAR THE MOUTH OF THE BAY...WITH 
  CHOPPY TO ROUGH CONDITIONS ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
395 
WHUS72 KTBW 070932
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
432 AM EST SUN FEB 7 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH THIS EVENING AND
AGAIN MONDAY AFTERNOON THROUGH TUESDAY EVENING...

STRONG NORTHWESTERLY WINDS ARE IN PLACE ACROSS THE AREA BEHIND A
FRONTAL SYSTEM. SMALL CRAFT CONDITIONS EXPECTED AREAWIDE TODAY
WITH WINDS IN THE 20-25 KNOT RANGE. WINDS WILL SUBSIDE BELOW 20
KNOTS BY LATER TODAY AND SUBSIDE ON MONDAY. MONDAY AFTERNOON WINDS
WILL ONCE AGAIN QUICKLY RAMP UP WITH GALE FORCE GUSTS POSSIBLE BY
LATE MONDAY. 

GMZ850-853-856-870-873-876-072100-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-160208T0000Z/
/O.NEW.KTBW.GL.A.0003.160208T2100Z-160210T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
432 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS SUNDAY.
  WINDS LATE MONDAY INTO TUESDAY EVENING 25 TO 30 KNOTS WITH GUSTS
  ABOVE GALE FORCE. 

* WAVES/SEAS...5 TO 7 FEET...BUILDING TO 8 TO 10 FEET SUNDAY
  AFTERNOON. SEAS LATE MONDAY 5 TO 8 FEET BUILDING TO 10 TO 12
  FEET TUESDAY AFTERNOON AND EVENING.  
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ830-836-072100-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-160207T2100Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
432 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 
  POSSIBLE. 

* WAVES/SEAS...1 TO 3 FOOT SEAS NEAR THE MOUTH OF THE BAY...WITH 
  CHOPPY TO ROUGH CONDITIONS ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
676 
WHUS72 KTBW 071928
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
228 PM EST SUN FEB 7 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED TO CONTINUE THROUGH THIS
EVENING AND AGAIN MONDAY AFTERNOON THROUGH TUESDAY EVENING...

STRONG NORTHWESTERLY WINDS ARE IN PLACE ACROSS THE AREA BEHIND A
FRONTAL SYSTEM. SMALL CRAFT CONDITIONS EXPECTED AREAWIDE THROUGH
THIS EVENING WITH WINDS IN THE 20 TO 25 KNOT RANGE. WINDS WILL
DECREASE AFTER SUNSET AND THROUGH THE DAY ON MONDAY. BY LATE MONDAY
AFTERNOON...WINDS WILL ONCE AGAIN QUICKLY RAMP UP WITH A PROLONGED
PERIOD OF ADVISORY LEVEL WINDS...AND THE POTENTIAL FOR GALE FORCE
WINDS MONDAY NIGHT THROUGH TUESDAY.

GMZ850-853-856-870-873-876-080330-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-160208T0000Z/
/O.CON.KTBW.GL.A.0003.160208T2100Z-160210T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
228 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH
  THIS EVENING. WINDS LATE MONDAY INTO TUESDAY EVENING 25 TO 30
  KNOTS WITH GUSTS ABOVE GALE FORCE POSSIBLE.

* WAVES/SEAS...8 TO 10 FEET...SUBSIDING TO 5 TO 7 FEET LATE THIS
  AFTERNOON. SEAS LATE MONDAY 5 TO 8 FEET BUILDING TO 12 TO 15
  FEET LATE MONDAY NIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ830-836-072100-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-160207T2100Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
228 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 
  POSSIBLE. 

* WAVES/SEAS...1 TO 3 FOOT SEAS NEAR THE MOUTH OF THE BAY...WITH 
  CHOPPY TO ROUGH CONDITIONS ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 2:44 PM EST, 17 minutes earlier.

Area forecast discussion, Feb 6, 2:44 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
244 PM EST SAT FEB 6 2016

...HAZARDOUS MARINE CONDITIONS EXPECTED LATE TONIGHT THROUGH THE
SUNDAY EVENING...

.SHORT TERM (REST OF TODAY AND SUNDAY)...
WE REMAIN POISED TO SEE A SUBSTANTIAL PATTERN SHIFT IN THE NEAR
TERM...AS AN IMPRESSIVE UPPER TROUGH AND SEVERAL TRAILING
SHORTWAVES ACT TO CARVE OUT LARGE SCALE TROUGHING ACROSS THE
EASTERN U.S...WITH DOMINANT RIDGING FROM THE ROCKIES WEST.

FOR THE REMAINDER OF TODAY...WITH THE VERY STRONG UPPER FORCING
OVERSPREADING THE REGION...SHOWER ACTIVITY GOT OFF TO AN EARLIER
START THAN INITIALLY FORECAST. THIS ACTIVITY HAS DEVELOPED TO THE
WEST OF A DEEPENING SURFACE LOW OVER THE SOUTHEAST FLORIDA
COAST...AND MOVED ASHORE LATE THIS MORNING...QUICKLY MOISTENING A
RATHER DRY COLUMN...AND PRECIPITATING. AS THE UPPER TROUGH
CONTINUES TO APPROACH THE EASTERN GULF AND FLORIDA PENINSULA...AND
THE SURFACE LOW CONTINUES TO INTENSIFY...EXPECT SHOWER ACTIVITY TO
LINGER ACROSS THE AREA...ALONG WITH EXPANSIVE CLOUDINESS.

FROM THIS EVENING INTO TONIGHT...AN ABRUPT CHANGE WILL OCCUR. THE
UPPER TROUGH WILL ACCELERATE ACROSS NORTHERN FLORIDA...RESULTING
IN A RAPID TRANSLATION OF SURFACE LOW PRESSURE OUT OVER THE
ATLANTIC WATERS. AS THE SURFACE LOW RAPIDLY INTENSIFIES TO OUR
EAST AND MOVES OFFSHORE...AND HIGH PRESSURE WILL SWIFTLY MOVE
IN...GENERATING WINDY CONDITIONS. AS THE LOW SHIFTS EAST...RAIN
WILL END QUICKLY TONIGHT...REPLACED WITH MUCH COOLER AND DRIER AIR
FROM THE NORTHWEST. THESE WINDS WILL CONTINUE INTO THE DAY ON
SUNDAY...EVENTUALLY SUBSIDING BY THE LATE AFTERNOON AND EVENING
HOURS. WITH STOUT COLD AIR ADVECTION...EXPECT HIGHS TO ONLY REACH
THE 50S SUNDAY...DESPITE MOSTLY SUNNY SKIES.

.LONG TERM (SUNDAY NIGHT - SATURDAY)...
BY THE END OF THE WEEKEND...A LARGE LOW PRESSURE SYSTEM WILL BE
POSITIONED JUST NORTHEAST OF FLORIDA...WITH HIGH PRESSURE AND DRY
AIR FILLING INTO THE FLORIDA PENINSULA FROM THE WEST. BEHIND THIS
SYSTEM...A LONGWAVE TROUGH WILL DESCEND THROUGH THE EASTERN CONUS
SUNDAY NIGHT AND MONDAY BRINGING A REINFORCING COLD FRONT THROUGH
THE FORECAST AREA MONDAY NIGHT. DESPITE THE RELATIVELY DRY AIR...A
FEW LIGHT SHOWERS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING
ALONG AND AHEAD OF THE FRONTAL BOUNDARY. AS THE UPPER LEVEL TROUGH TO
THE NORTH SLOWLY LIFTS OUT THROUGH THE END OF THE WEEK...HIGH
PRESSURE WILL BUILD IN OVER THE WESTERN GULF OF MEXICO AND CROSS
INTO THE EASTERN GULF AND FLORIDA PENINSULA THROUGH THE END OF THE
WEEK. RAIN FREE CONDITIONS ARE EXPECTED TO PERSIST BEGINNING TUESDAY
THROUGH THE REST OF THE FORECAST PERIOD.

TEMPERATURES WILL START OUT RATHER COOLER THAN NORMAL...WITH LOWS
EACH MORNING MONDAY THROUGH THURSDAY RANGING FROM THE MID 30S OVER
THE NATURE COAST TO THE 40S AND LOW 50S OVER SOUTHWEST FLORIDA. HIGH
TEMPERATURES WILL BOTTOM OUT ON TUESDAY...RANGING FROM THE MID 50S
TO MID 60S...THEN WILL GRADUALLY WARM UP THROUGH THE END OF THE
WEEK...WITH HIGHS IN THE UPPER 60S AND LOW 70S FRIDAY AND SATURDAY.

&&

.AVIATION (18Z TAFS)...
WIDESPREAD SHOWER ACTIVITY WILL CONTINUE THROUGH THIS
EVENING...WITH OCCASIONAL MVFR/IFR VSBY RESTRICTIONS. WHILE
GUIDANCE IS QUITE BULLISH ON IFR/LIFR CIGS...THESE HAVE BEEN SLOW
TO MATERIALIZE. IT DOES APPEAR AS COOLER AIR BEGINS MOVING IN AT
THE SURFACE...THAT SOME LOW CIGS WILL DEVELOP THIS AFTERNOON AND
EVENING. BREEZY NORTHWEST WINDS WILL DEVELOP THIS EVENING AND
OVERNIGHT AS COOLER AND DRIER AIR MOVES INTO THE REGION.
CONDITIONS WILL EVENTUALLY RETURN TO PREVAILING VFR IN THE 10Z TO
12Z TIMEFRAME.

&&

.MARINE...
CAUTIONARY NORTHWEST WINDS HAVE ALREADY DEVELOPED ACROSS THE NEAR
AND OFFSHORE WATERS...AS LOW PRESSURE INTENSIFIES TO THE EAST.
THESE WINDS WILL INCREASE TO ADVISORY LEVELS AFTER MIDNIGHT...AND
CONTINUE THROUGH THE DAY ON SUNDAY. BAY AND PROTECTED WATERS WILL
ALSO SEE ADVISORY LEVEL WINDS BY EARLY SUNDAY MORNING. HIGH
PRESSURE WILL BUILD IN FOR A BRIEF TIME SUNDAY NIGHT INTO
MONDAY...BUT ANOTHER STRONG FRONT WILL BRING A PROLONGED PERIOD OF
ADVISORY LEVEL WINDS AND SEAS FROM MONDAY NIGHT THROUGH EARLY
WEDNESDAY. BY LATE WEEK...CONDITIONS LOOK TO IMPROVE AS HIGH
PRESSURE BUILDS BACK IN ACROSS THE REGION.

&&

.FIRE WEATHER...
RAIN CHANCES WILL REMAIN QUITE HIGH THROUGH TONIGHT.
THEREAFTER...A PROLONGED PERIOD OF COOL DRY WEATHER WILL ENSUE.
DESPITE THE POTENTIAL FOR LOW HUMIDITIES WITH THE DRIER
AIR...TEMPERATURES WILL REMAIN FAIRLY COOL...AND ERC VALUES WILL
REMAIN LOW. THEREFORE...NO FIRE WEATHER CONCERNS ARE EXPECTED INTO
MUCH OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  46  57  45  65 /  30   0   0  10
FMY  50  61  44  66 /  60  10   0  10
GIF  45  58  41  67 /  60  10   0  10
SRQ  49  58  45  67 /  40  10   0  10
BKV  42  56  36  66 /  40   0   0  20
SPG  49  57  49  66 /  30   0   0  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH MONDAY EVENING FOR COASTAL
     CHARLOTTE-COASTAL LEE-COASTAL MANATEE-COASTAL
     SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST SUNDAY FOR
     COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT
     20 NM-COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
     TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST SUNDAY FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
     WATERS.

&&

SHORT TERM/AVIATION/FIRE WEATHER/MARINE...84/AUSTIN
LONG TERM/DECISION SUPPORT...18/FLEMING
Hazardous weather outlook, Feb 6, 5:25 AM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
525 AM EST SAT FEB 6 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-070300-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
525 AM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TONIGHT.

...MARINE IMPACTS...
NORTHERLY WINDS WILL INCREASE TONIGHT BACK TO AROUND 20 KNOTS
WHICH WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT
OPERATORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...MARINE IMPACTS...
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE SUNDAY MORNING THEN
WINDS AND SEAS WILL SUBSIDE INTO MONDAY. HOWEVER...MONDAY NIGHT
AND TUESDAY WEST TO NORTHWEST WINDS WILL INCREASE TO SMALL CRAFT
ADVISORY LEVELS WITH GUSTS UP TO GALE FORCE ANTICIPATED AS ANOTHER
COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.